November 2018, 17(6): 2495-2516. doi: 10.3934/cpaa.2018119

Uniqueness for Lp-viscosity solutions for uniformly parabolic Isaacs equations with measurable lower order terms

127 Vincent Hall, University of Minnesota, Minneapolis, MN, 55455

Received  October 2017 Revised  February 2018 Published  June 2018

In this article we present several results concerning uniqueness of $C$-viscosity and $L_{p}$-viscosity solutions for fully nonlinear parabolic equations. In case of the Isaacs equations we allow lower order terms to have just measurable bounded coefficients. Higher-order coefficients are assumed to be Hölder continuous in $x$ with exponent slightly less than $1/2$. This case is treated by using stability of maximal and minimal $L_{p}$-viscosity solutions.

Citation: N. V. Krylov. Uniqueness for Lp-viscosity solutions for uniformly parabolic Isaacs equations with measurable lower order terms. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2495-2516. doi: 10.3934/cpaa.2018119
References:
[1]

M. G. CrandallH. Ishii and P.-L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), 27 (1992), 1-67.

[2]

M. G. CrandallM. KocanP. L. Lions and A. Świȩch, Existence results for boundary problems for uniformly elliptic and parabolic fully nonlinear equations, Electron. J. Differential Equations, 24 (1999), 1-20.

[3]

M. G. CrandallM. Kocan and A. Świȩch, Lp-theory for fully nonlinear uniformly parabolic equations, Comm. Partial Differential Equations, 25 (2000), 1997-2053.

[4]

Hongjie Dong, N. V. Krylov and Xu Li, On fully nonlinear elliptic and parabolic equations in domains with VMO coefficients, Algebra i Analiz, 24 (2012), 54-95, St. Petersburg Math. J., 24 (2013), 39-69.

[5]

R. Jensen and A. Świȩch, Uniqueness and existence of maximal and minimal solutions of fully nonlinear elliptic PDE, Comm. on Pure Appl. Analysis, 4 (2005), 199-207.

[6]

S. Koike, Perron's method for Lp-viscosity solutions, Saitama Math. J., 23 (2005), 9-28.

[7]

N. V. Krylov, Nonlinear Elliptic and Parabolic Equations of Second Order, Nauka, Moscow, 1985 in Russian; English translation: Reidel, Dordrecht, 1987.

[8]

N. V. Krylov, , Some Lp-estimates for elliptic and parabolic operators with measurable coefficients, Discrete and Continuous Dynamical Systems, Series B, 17 (2012), 2073-2090.

[9]

N. V Krylov, On the existence of Wp2 solutions for fully nonlinear elliptic equations under relaxed convexity assumptions, Comm. Partial Differential Equations, 38 (2013), 687-710.

[10]

N. V. Krylov, On C1+α regularity of solutions of Isaacs parabolic equations with VMO coefficients, Nonlinear Differential Equations and Applications, NoDEA, 21 (2014), 63-85.

[11]

N. V. Krylov, To the theory of viscosity solutions for uniformly parabolic Isaacs equations, Methods and Applications of Analysis, 22 (2015), 259-280.

[12]

N. V. Krylov, C1+α-regularity of viscosity solutions of general nonlinear parabolic equations, Problemy Matematicheskogo Analiza, 93, June 2018, 3-23; English translation in Journal of Mathematical Sciences, New York (Springer), 232 (2018), 403-427, http://arXiv.org/abs/1710.08884.

[13]

N. V. Krylov, On the existence of Wp1,2 solutions for fully nonlinear parabolic equations under either relaxed or no convexity assumptions, Harvard University, Center of Mathematical Sciences and Applications, Nonlinear Equation Publication, http://arXiv.org/abs/1705.02400.

[14] G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific, Singapore, 1996.
[15]

A. Świȩch, Wp1-interior estimates for solutions of fully nonlinear, uniformly elliptic equations, Adv. Differential Equations, 2 (1997), 1005-1027.

[16]

N. S. Trudinger, Comparison principles and pointwise estimates for viscosity solutions of nonlinear elliptic equations, Rev. Mat. Iberoamericana, 4 (1988), 453-468.

[17]

L. Wang, On the regularity of fully nonlinear parabolic equations: Ⅱ, Comm. Pure Appl. Math., 45 (1992), 141-178.

show all references

References:
[1]

M. G. CrandallH. Ishii and P.-L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), 27 (1992), 1-67.

[2]

M. G. CrandallM. KocanP. L. Lions and A. Świȩch, Existence results for boundary problems for uniformly elliptic and parabolic fully nonlinear equations, Electron. J. Differential Equations, 24 (1999), 1-20.

[3]

M. G. CrandallM. Kocan and A. Świȩch, Lp-theory for fully nonlinear uniformly parabolic equations, Comm. Partial Differential Equations, 25 (2000), 1997-2053.

[4]

Hongjie Dong, N. V. Krylov and Xu Li, On fully nonlinear elliptic and parabolic equations in domains with VMO coefficients, Algebra i Analiz, 24 (2012), 54-95, St. Petersburg Math. J., 24 (2013), 39-69.

[5]

R. Jensen and A. Świȩch, Uniqueness and existence of maximal and minimal solutions of fully nonlinear elliptic PDE, Comm. on Pure Appl. Analysis, 4 (2005), 199-207.

[6]

S. Koike, Perron's method for Lp-viscosity solutions, Saitama Math. J., 23 (2005), 9-28.

[7]

N. V. Krylov, Nonlinear Elliptic and Parabolic Equations of Second Order, Nauka, Moscow, 1985 in Russian; English translation: Reidel, Dordrecht, 1987.

[8]

N. V. Krylov, , Some Lp-estimates for elliptic and parabolic operators with measurable coefficients, Discrete and Continuous Dynamical Systems, Series B, 17 (2012), 2073-2090.

[9]

N. V Krylov, On the existence of Wp2 solutions for fully nonlinear elliptic equations under relaxed convexity assumptions, Comm. Partial Differential Equations, 38 (2013), 687-710.

[10]

N. V. Krylov, On C1+α regularity of solutions of Isaacs parabolic equations with VMO coefficients, Nonlinear Differential Equations and Applications, NoDEA, 21 (2014), 63-85.

[11]

N. V. Krylov, To the theory of viscosity solutions for uniformly parabolic Isaacs equations, Methods and Applications of Analysis, 22 (2015), 259-280.

[12]

N. V. Krylov, C1+α-regularity of viscosity solutions of general nonlinear parabolic equations, Problemy Matematicheskogo Analiza, 93, June 2018, 3-23; English translation in Journal of Mathematical Sciences, New York (Springer), 232 (2018), 403-427, http://arXiv.org/abs/1710.08884.

[13]

N. V. Krylov, On the existence of Wp1,2 solutions for fully nonlinear parabolic equations under either relaxed or no convexity assumptions, Harvard University, Center of Mathematical Sciences and Applications, Nonlinear Equation Publication, http://arXiv.org/abs/1705.02400.

[14] G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific, Singapore, 1996.
[15]

A. Świȩch, Wp1-interior estimates for solutions of fully nonlinear, uniformly elliptic equations, Adv. Differential Equations, 2 (1997), 1005-1027.

[16]

N. S. Trudinger, Comparison principles and pointwise estimates for viscosity solutions of nonlinear elliptic equations, Rev. Mat. Iberoamericana, 4 (1988), 453-468.

[17]

L. Wang, On the regularity of fully nonlinear parabolic equations: Ⅱ, Comm. Pure Appl. Math., 45 (1992), 141-178.

[1]

Francesca Da Lio. Remarks on the strong maximum principle for viscosity solutions to fully nonlinear parabolic equations. Communications on Pure & Applied Analysis, 2004, 3 (3) : 395-415. doi: 10.3934/cpaa.2004.3.395

[2]

Mariane Bourgoing. Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions. Discrete & Continuous Dynamical Systems - A, 2008, 21 (3) : 763-800. doi: 10.3934/dcds.2008.21.763

[3]

Mariane Bourgoing. Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions. Existence and applications to the level-set approach. Discrete & Continuous Dynamical Systems - A, 2008, 21 (4) : 1047-1069. doi: 10.3934/dcds.2008.21.1047

[4]

Feliz Minhós. Periodic solutions for some fully nonlinear fourth order differential equations. Conference Publications, 2011, 2011 (Special) : 1068-1077. doi: 10.3934/proc.2011.2011.1068

[5]

Antonio Vitolo, Maria E. Amendola, Giulio Galise. On the uniqueness of blow-up solutions of fully nonlinear elliptic equations. Conference Publications, 2013, 2013 (special) : 771-780. doi: 10.3934/proc.2013.2013.771

[6]

Françoise Demengel, O. Goubet. Existence of boundary blow up solutions for singular or degenerate fully nonlinear equations. Communications on Pure & Applied Analysis, 2013, 12 (2) : 621-645. doi: 10.3934/cpaa.2013.12.621

[7]

Limei Dai. Entire solutions with asymptotic behavior of fully nonlinear uniformly elliptic equations. Communications on Pure & Applied Analysis, 2011, 10 (6) : 1707-1714. doi: 10.3934/cpaa.2011.10.1707

[8]

Imran H. Biswas, Indranil Chowdhury. On the differentiability of the solutions of non-local Isaacs equations involving $\frac{1}{2}$-Laplacian. Communications on Pure & Applied Analysis, 2016, 15 (3) : 907-927. doi: 10.3934/cpaa.2016.15.907

[9]

Monica Motta, Caterina Sartori. Uniqueness of solutions for second order Bellman-Isaacs equations with mixed boundary conditions. Discrete & Continuous Dynamical Systems - A, 2008, 20 (4) : 739-765. doi: 10.3934/dcds.2008.20.739

[10]

Chuanqiang Chen. On the microscopic spacetime convexity principle for fully nonlinear parabolic equations II: Spacetime quasiconcave solutions. Discrete & Continuous Dynamical Systems - A, 2016, 36 (9) : 4761-4811. doi: 10.3934/dcds.2016007

[11]

Italo Capuzzo Dolcetta, Antonio Vitolo. Glaeser's type gradient estimates for non-negative solutions of fully nonlinear elliptic equations. Discrete & Continuous Dynamical Systems - A, 2010, 28 (2) : 539-557. doi: 10.3934/dcds.2010.28.539

[12]

Chuanqiang Chen. On the microscopic spacetime convexity principle of fully nonlinear parabolic equations I: Spacetime convex solutions. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3383-3402. doi: 10.3934/dcds.2014.34.3383

[13]

Luca Rossi. Non-existence of positive solutions of fully nonlinear elliptic equations in unbounded domains. Communications on Pure & Applied Analysis, 2008, 7 (1) : 125-141. doi: 10.3934/cpaa.2008.7.125

[14]

Shigeaki Koike, Andrzej Świech. Local maximum principle for $L^p$-viscosity solutions of fully nonlinear elliptic PDEs with unbounded coefficients. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1897-1910. doi: 10.3934/cpaa.2012.11.1897

[15]

Martino Bardi, Paola Mannucci. On the Dirichlet problem for non-totally degenerate fully nonlinear elliptic equations. Communications on Pure & Applied Analysis, 2006, 5 (4) : 709-731. doi: 10.3934/cpaa.2006.5.709

[16]

Agnid Banerjee. A note on the unique continuation property for fully nonlinear elliptic equations. Communications on Pure & Applied Analysis, 2015, 14 (2) : 623-626. doi: 10.3934/cpaa.2015.14.623

[17]

Pierpaolo Soravia. Uniqueness results for fully nonlinear degenerate elliptic equations with discontinuous coefficients. Communications on Pure & Applied Analysis, 2006, 5 (1) : 213-240. doi: 10.3934/cpaa.2006.5.213

[18]

Hongxia Zhang, Ying Wang. Liouville results for fully nonlinear integral elliptic equations in exterior domains. Communications on Pure & Applied Analysis, 2018, 17 (1) : 85-112. doi: 10.3934/cpaa.2018006

[19]

Chunhui Qiu, Rirong Yuan. On the Dirichlet problem for fully nonlinear elliptic equations on annuli of metric cones. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5707-5730. doi: 10.3934/dcds.2017247

[20]

Martino Bardi, Gabriele Terrone. On the homogenization of some non-coercive Hamilton--Jacobi--Isaacs equations. Communications on Pure & Applied Analysis, 2013, 12 (1) : 207-236. doi: 10.3934/cpaa.2013.12.207

2017 Impact Factor: 0.884

Article outline

[Back to Top]